American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Robert Cauty. L'espace des plongements d'un arc dans une surface . Trans. Amer. Math. Soc. 338 (1993) 599-614. MR 1172295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. D’Ambra. Induced connections on $S\sp 1$-bundles over Riemannian manifolds . Trans. Amer. Math. Soc. 338 (1993) 783-798. MR 1106187.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yong Seung Cho. Finite group actions on the moduli space of self-dual connections. I . Trans. Amer. Math. Soc. 323 (1991) 233-261. MR 1010409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bonaventure Loo. The space of harmonic maps of $S\sp 2$ into $S\sp 4$ . Trans. Amer. Math. Soc. 313 (1989) 81-102. MR 962283.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Katsuro Sakai and Raymond Y. Wong. Conjugating homeomorphisms to uniform homeomorphisms . Trans. Amer. Math. Soc. 311 (1989) 337-356. MR 974780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Vagn Lundsgaard Hansen. On spaces of maps of $n$-manifolds into the $n$-sphere . Trans. Amer. Math. Soc. 265 (1981) 273-281. MR 607120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] David D. Bleecker. Critical mappings of Riemannian manifolds . Trans. Amer. Math. Soc. 254 (1979) 319-338. MR 539921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Surjit Singh Khurana. Topologies on spaces of vector-valued continuous functions . Trans. Amer. Math. Soc. 241 (1978) 195-211. MR 492297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Nishan Krikorian. Differentiable structures on function spaces . Trans. Amer. Math. Soc. 171 (1972) 67-82. MR 0312525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. J. Harvey. On branch loci in Teichm\"uller space . Trans. Amer. Math. Soc. 153 (1971) 387-399. MR 0297994.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1